Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

34 weeks and blood spots

I am 33 wks and 4 days pregnant and I found few spots of blood on the toilet paper when I wiped after urinating.
Asked On : Fri, 25 Feb 2011
Answers:  2 Views:  2657
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
General Surgeon 's  Response
It is a case of pregnancy induced hemorrhoids.most common cause of mild bleeding to appear on toilet paper. threatened abortion is common before 28 weeks & after 28 weeks it is antepartum hemorrhage due to low lying placenta or placental separation .that appear to be an unlikely in your case .So get sonography & surgeon consultation.Disclaimer
Answered: Sat, 5 Mar 2011
I find this answer helpful
Homeopath Dr. Arif. K. Kaware's  Response
bleeding after testing pregnancy suggests threatened please see a Gynaecologist ASAP.She/he will check you & decide.If you get a late appointment get a ultrasound of pelvis to rule out threatened can even see the doctor with your report.
Answered: Fri, 25 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor